| Model Number |
X SERIES |
| Medical Device Problem Code |
Failure to Charge (1085)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/11/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that while attempting to defibrillate a (b)(6) female patient, the device failed to charge.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was verified and the multifunction cable and multifunction cable-to-cprd adapter were replaced to remedy the report.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.